MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONF INTRO NDLE, DIA, 11G 4"; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

MEDOS INTERNATIONAL SàRL CH CONF INTRO NDLE, DIA, 11G 4"; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Model Number 283903411
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Rupture of the needle as it has been reported in the attached operating report.(see additional information for translation) the lot of the damaged needle is not know with certainly because during surgical procedure has been used two different lots: 1 piece of lot 205607 deadline:07/31/2023, 4 pieces of lot 228932 deadline:12/31/2023.This complaint involves five (5) devices.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary: the conf intro ndle, dia, 11g 4" [product code: 2839-03-411, lot number: 205607] was not returned to the customer quality unit for evaluation.It was noted that the customer retained the device.Therefore, the reported device failure cannot be confirmed as no device has been returned for evaluation.Thus, an investigation will be based on a no sample device evaluation.Should more information and/or the device sample become available at a later date, this complaint file will be reopened and the device will then receive a full evaluation.The device history record (dhr) for the conf intro ndle, dia, 11g 4" [product code: 283903411, lot: 205607] was reviewed electronically and no non-conformances were observed during the manufacturing process.As a result, the dhr identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.All complaint trends will be evaluated as a part of the depuy spine monthly complaint review meeting.Without the return of the device we are unable to confirm the reported issue or identify the root cause.No corrective action/preventive action (capa) is necessary at this time as no issues were identified in the manufacturing and release of this device.Therefore, this complaint file will be closed with no further action required.Should more information and/or the device sample become available at a later date, this complaint file will be reopened, and the device will then receive a full evaluation.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONF INTRO NDLE, DIA, 11G 4"
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8889124
Report Number1526439-2019-51966
Device Sequence Number14081963
Product Code GAA
UDI-Device Identifier10705034209456
UDI-Public(01)10705034209456
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number283903411
Device Catalogue Number283903411
Device Lot Number205607
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2019
Supplement Date Received by Manufacturer10/22/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR